# SDR YENA2007016

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 13,371 hours, 4,532 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 3273
- Condition: Odor
- Location: Row 1def
- Part time: 16,060 hours, 5,516 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 718, SJU TO JFK, PRIOR TO TOP OF DESCENT.  F/A REPORTED BURNING SMELL IN AREAS OF ROW 1-5 AIRCRAFT RIGHT.  REQUESTED LIVE TV TO BE SHUT OFF.  SMELL DISAPPEARED.  C/W TSM 23-39-00-810-801.  REMOVED AND REPLACED VDU'S AT 1DEF AND SEB AT ROW 1 RT AS PRECAUTIONARY IAW LTV MM 23-39-00.  OPS CHECK OK.
